# SDR SWAA2014100232571

- Difficulty date: September 22, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C31356
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP TRACK TRANSMISSION ATTACHMENT CORRODED ON UPPER SURFACE.  REPAIRED FLAP TRACK IAW CHM.
